# SDR YENA2020040840288

- Difficulty date: April 4, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 63,535 hours, 22,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION CENTER FITTING AT LEVEL STRINGER 23R AND FR67 AT GALLEY AREA.; REMOVED AND REPLACED CENTER FITTING LOCATED AT LEVEL STRINGER 23R AND FR67 AT AFT GALLEY ARE IAW A320 SRM 51072-11 AND DWG D53480505
